# SDR 2016FA0000628

- Difficulty date: December 13, 2016
- Submitted: December 13, 2016
- Operation: General aviation
- Aircraft: N512FG
- Make and model: Cessna T206H
- Aircraft serial: T2069168
- Aircraft time: 906 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 906 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 906 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR PUSHRODS WERE SCORED AND 4 ROCKER ARMS WERE SCORED, THESE WERE MATING PARTS.  IAW SA-167A PARTS WERE REPLACED DUE TO UNACCEPTABLE LIMITS.
